Open Access
Translator Disclaimer
June, 1973 Inequalities for Multitype Branching Processes
Bruce W. Turnbull
Ann. Probab. 1(3): 475-479 (June, 1973). DOI: 10.1214/aop/1176996940

Abstract

Some results of the paper "Inequalities for Branching Processes" [Ann. Prob. 1 (1973)] by the same author are extended to a multitype branching process. Bounds are obtained on the probability of extinction and mean time to extinction of the process when the probability transition laws are allowed to vary from period to period and are required only to belong to some class $\mathscr{M}$.

Citation

Download Citation

Bruce W. Turnbull. "Inequalities for Multitype Branching Processes." Ann. Probab. 1 (3) 475 - 479, June, 1973. https://doi.org/10.1214/aop/1176996940

Information

Published: June, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0258.60064
MathSciNet: MR353478
Digital Object Identifier: 10.1214/aop/1176996940

Subjects:
Primary: 60J80
Secondary: 60G40 , 60G45

Keywords: Chebyshev-like inequalities , dynamic programming , gambling theory , Martingales , Multitype branching processes , non-Markovian processes , stopping times

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.1 • No. 3 • June, 1973
Back to Top